# SDR COEA2012022801856

- Difficulty date: February 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N856FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0176
- Aircraft time: 9,444 hours, 15,072 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Harness
- Part number: B40531
- Condition: Faulted
- Location: Prop De-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DEPARTED PDX EN ROUTE TO LMT.  IN CRUISE ENCOUNTERED LIGHT TO MODERATE RIME ICE.  AS ICE BUILT THE PROP BEGAN TO VIBRATE.  PILOT ADVISED SEA CNTR THAT HE WAS CHANGING DESTINATION TO EUG.  PILOT DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  TROUBLESHOT PROP DEICE SYSTEM AND REMOVED AND REPLACED 3 PROP BOOT HARNESSES AND 1 DEICE BRUSH BLOCK.  AIRCRAFT RETURNED TO SERVICE.
